# SDR 97ZZZM87

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44UA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45800
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd Disconnect
- Part number: 6882286
- Condition: Leaking
- Location: Nr 3 Eng
- Part time: 45,932 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN CLIMB-OUT OF MIA, EXPERIENCED OIL QTY LOSS ON NR 3 ENGINE.  MADE PRECAUTIONARY SHUTDOWN.  RETURNED AND LANDED MIA WITHOUT INCIDENT.  INSPECTION REVEALED NR 3 CSD CLUTCH LEAKING AT BASE.  REPLACED CSD CLUTCH DISCONNECT ASSEMBLY AND RETURNED AIRCRAFT TO SERVICE.  (M)
